I have been taking Viibryd for 5 days. I am beginning to have a lot of muscle tension in my jaw, neck and shoulders. I experienced the same side effect while I was taking Pristiq, once I stopped, the pain and tension went away. Now, I am taking Viibryd, I am beginning to feel the pain from the muscle tension return. Has any one else experienced this type of side effect while on Viibryd? If so, what was your remedy?
There are such side effects with this medication. Please contact your doctor about this soon. This may be a class of medication which you aren't able to take. Some people are experiencing permanent effects. Others find they adjust. Since you have already experienced this a good talk with the doctor will be your answer. Be sure you are seeing a specialist, not a general physician.
I have been experiencing joint pain a little after starting this medication. I thought it was one if my symptoms of my period but I do think it might be a side effect. I am starting my third week on the starter pack so I will be taking the first 40 mg in the morning. My joint pain is getting better and hopefully won't get worse with the increase. I have noticed my legs have been itching and burning as well so I'm hoping that will get better too. I posted a long question as to things I have questions about so I wish u luck.
Hi BeckyK and also Heather,
Sorry I missed your questions/comments before. I just wanted to check in and see how each of you were now doing on your Viibryd titration. I experienced some muscle/joint pain but at one time, but didn't relate it to my V dosage. It disappeared like all the other side effects. I think you'll find some of the side effects present when you step up your dose, others not at all. I got through them and soldiered on because I was finally feeling so much better.
Coming up on one year later, Viibryd has been life changing for me. Please feel free to use the forum or send me a private message if I can help along your path. Hope you are both feeling better.
I also feel like my jaw is clenched now that I am on this med. I don't have any remedy. I just deal with it.
I have had intermittent moderate-severe leg pain. A weird hard to describe pain. It can come on suddenly and last 15-20 min. It is temporarily debilitating. It is very different from, and significantly worse than, the osteoarthritic knee pain I’ve had for a few years. It is in both legs and can affect my thighs and calves. Anyone else experience this? I’m back down to only 10 mg of Viibryd. Leg pain was worse on 20 mg.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 May 2017 • 1 answer
Updated 20 Aug 2014 • 4 answers
Updated 9 Feb 2015 • 4 answers
Updated 11 Oct 2016 • 1 answer
Updated 7 Dec 2016 • 1 answer